Some theorems on stabilizing the solution of the Cauchy problem for parabolic equations
Doklady Akademii Nauk, Tome 148 (1963) no. 3, pp. 527-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_3_a11,
author = {V. D. Repnikov},
title = {Some theorems on stabilizing the solution of the {Cauchy} problem for parabolic equations},
journal = {Doklady Akademii Nauk},
pages = {527--530},
year = {1963},
volume = {148},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_3_a11/}
}
V. D. Repnikov. Some theorems on stabilizing the solution of the Cauchy problem for parabolic equations. Doklady Akademii Nauk, Tome 148 (1963) no. 3, pp. 527-530. http://geodesic.mathdoc.fr/item/DAN_1963_148_3_a11/